An abstract semilinear first order differential equation in the hyperbolic case

Volume 61 / 1995

Jan Bochenek Annales Polonici Mathematici 61 (1995), 13-23 DOI: 10.4064/ap-61-1-13-23


This paper is devoted to the investigation of the abstract semilinear initial value problem     $du/dt = A(t)u + f(t,u), u(0) = u_0$, in the "hyperbolic" case.


  • Jan Bochenek

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image